Fever and Pain Medicine

If your child is under 2 months of age and has a fever of 100.4 or greater, please call our office for an appointment!

Acetaminophen (Tylenol)

Tylenol Infant Drops

160mg/5mL

Tylenol Children's Liquid

160mg/5mL

Tylenol Children's

Chewables 80mg

Tylenol Jr. Strength

Chewables 160mg

IMPORTANT INSTRUCTIONS FOR PROPER USE

  • Read and follow the label on all TYLENOL® products.

  • Repeat dose every 4 hours while symptoms last.

  • Do NOT give more than 5 doses in 24 hours.

  • Do NOT use with any other product containing acetaminophen.

  • Use only the dosing device (syringe or dosing cup) that came with the product.

  • NOTE: New dosing for infants. All Infants’ TYLENOL® and Children’s TYLENOL® Oral Suspension products now have the same acetaminophen concentration (160 mg/5 mL).

Ibuprofen (Motrin/Advil)

Do not give Ibuprofen/Motrin/Advil to child under 6 months of age!

Ibuprofen Infant Drops

50mg/1.25mL

Ibuprofen Children's Liquid

100mg/5mL

Ibuprofen Jr. Strength

Chewables 80mg

IMPORTANT INSTRUCTIONS FOR PROPER USE

  • Use this dose for high fever over 102° F

  • May cause upset if taken on an empty stomach.

  • Do NOT use with any other product containing Ibuprofen (such as Advil Cold).

  • Repeat dose every 6-8 hours while symptoms last.

  • Do NOT give more than 4 doses in 24 hours.

  • Use only the dosing device (syringe or dosing cup) that came with the product.

  • Please note the concentration differences between Infant Drops and Children's Liquid.

Cough, Congestion, and Runny Nose

If your child is under 4 years of age, do not give any cough/congestion/runny nose medications without consuliting your pediatric provider.

Benadryl (diphenhydramine)

Benadryl Liquid

12.5mg/5mL

Benadryl Chewables

12.5 mg

Benadryl Adult Tablets

25mg

Dimetapp

Dimetapp Cold & Allergy

(Brom; Pheny)

Dimetapp Cold & Cough

(Brom; DM; Pheny)

Dimetapp Long-Acting

Cough + Cold (Chlor; DM)

Dimetapp Nighttime

Cold & Congestion (Diphen; Pheny)